RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 63–69 (Mi fpm42)  

This article is cited in 1 scientific paper (total in 1 paper)

Automorphisms of decomposable projective modules

V. A. Artamonov

M. V. Lomonosov Moscow State University

Abstract: A stabilization theorem for the functor $K_1$ over some crossed products with a cocommutative bialgebra is proved. In particular this result holds for quantum polynomials whose multiparameters are the roots of unity.

Full text: PDF file (299 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.1994

Citation: V. A. Artamonov, “Automorphisms of decomposable projective modules”, Fundam. Prikl. Mat., 1:1 (1995), 63–69

Citation in format AMSBIB
\Bibitem{Art95}
\by V.~A.~Artamonov
\paper Automorphisms of decomposable projective modules
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 63--69
\mathnet{http://mi.mathnet.ru/fpm42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789351}
\zmath{https://zbmath.org/?q=an:0872.16003}


Linking options:
  • http://mi.mathnet.ru/eng/fpm42
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, “General quantum polynomials: irreducible modules and Morita equivalence”, Izv. Math., 63:5 (1999), 847–880  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:215
    Full text:62
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019